MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE

DEPUY IRELAND - 3015516266 ATUNE REV ASMBLY OFST STABLIZR; KNEE INSTRUMENTS: ALIGNMENT DEVICE
Catalog Number 254600422
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During use of the stabilizer, there is a knob (highlighted in red in the photo).This knob is used to tighten and hold the final prosthesis in place for assembly.This knob is very tight and difficult to loosen or tighten, hindering assembly.To do so, it was necessary to use a wrench and apply considerable force.Tightening and loosening it should be done gently, using only the fingers, to achieve this rotation.This knob must be replaced because eventually it will stop turning, or the internal threads will break due to excessive force, preventing proper implant assembly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received "during use of the stabilizer, there is a knob (highlighted in red in the photo).This knob is used to tighten and hold the final prosthesis in place for assembly.This knob is very tight and difficult to loosen or tighten, hindering assembly.To do so, it was necessary to use a wrench and apply considerable force.Tightening and loosening it should be done gently, using only the fingers, to achieve this rotation.This knob must be replaced because eventually it will stop turning, or the internal threads will break due to excessive force, preventing proper implant assembly.¿.The product was not returned to depuy synthes; however, photos were provided for review.See attachment ¿source file - novedad colsubsidio roma 570660¿ the device associated with this report was not returned to medtech orthopedics for evaluation.The photographs attached were reviewed, however the provided evidence was not sufficient to confirm the reported event of loose.Functionality issues cannot be evaluated through a photo investigation.The overall complaint was unconfirmed as the photographs attached don¿t have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE REV ASMBLY OFST STABLIZR
Common Device Name
KNEE INSTRUMENTS: ALIGNMENT DEVICE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23544271
Report Number1818910-2025-19747
Device Sequence Number15874050
Product Code LXH
UDI-Device Identifier10603295440352
UDI-Public(01)10603295440352(10)GM6176409
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600422
Device Lot NumberGM6176409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown